Bands in the spectrum of a periodic elastic waveguide

Show full item record



Permalink

http://hdl.handle.net/10138/308370

Citation

Bakharev , F L & Taskinen , J 2017 , ' Bands in the spectrum of a periodic elastic waveguide ' , Zeitschrift für Angewandte Mathematik und Physik , vol. 68 , no. 5 , 102 . https://doi.org/10.1007/s00033-017-0846-0

Title: Bands in the spectrum of a periodic elastic waveguide
Author: Bakharev, F. L.; Taskinen, J.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2017-10
Language: eng
Number of pages: 27
Belongs to series: Zeitschrift für Angewandte Mathematik und Physik
ISSN: 0044-2275
URI: http://hdl.handle.net/10138/308370
Abstract: We study the spectral linear elasticity problem in an unbounded periodic waveguide, which consists of a sequence of identical bounded cells connected by thin ligaments of diameter of order h > 0. The essential spectrum of the problem is known to have band-gap structure. We derive asymptotic formulas for the position of the spectral bands and gaps, as h -> 0.
Subject: Elliptic system
Linearized elasticity problem
Essential spectrum
Spectral band
Spectral gap
Asymptotic analysis
Floquet-Bloch theory
LARGE COUPLING LIMIT
ACOUSTIC MEDIA
GAP STRUCTURE
BOUNDARY
DOMAINS
SURFACE
COEFFICIENTS
MODEL
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
bata170731.pdf 307.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record